# SDR 2006FA0001142

- Difficulty date: November 15, 2006
- Submitted: December 7, 2006
- Operation: General aviation
- Aircraft: N400BX
- Make and model: Beech C90
- Aircraft serial: LJ686
- Engine: Pwa PT6*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: NAS302665170
- Condition: Kinked
- Location: Elevator Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED ELEVATOR TRIM OPERATIONS COMPLAINT.  FOUND FORWARD ELEVATOR TRIM CABLE, PN NAS302-66-5170, LOOSE AND OFF PULLEYS UNDER LT CABIN FLOOR AREA.  CABLE ASSY DAMAGED BY KINKING AND FRAYING FROM CONTACT WITH PULLEY SUPPORTS AND ADJACENT STRUCTURE.  ALSO FOUND PN 4000524-8508 ELEVATOR TRIM SERVO DAMAGED AND OPERATIONS ERRATIC.  MAINTENANCE RECORDS NOT MADE AVAILABLE, UNABLE TO DETERMINE PREVIOUS MAINTENANCE HISTORY FOR ELEVATOR TRIM SYSTEM.  HAVE NOTED SIMILAR DAMAGE IN OTHER SERIES AIRCRAFT.  USUALLY CAUSED BY CABLE MISROUTING OR LOW CABLE TENSION FOR AN EXTENDED PERIOD OF OPERATIONS.  (K)
